# SDR SWAA2025101624375

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 14,586 hours, 6,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD FLASHLIGHT INOPERATIVE.   PERFORMED OPERATIONAL CHECK OF FLASHLIGHT PER AMM 25-64-00. OPS CHECK OK.
